# SDR DALA1314850682

- Difficulty date: June 1, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 64,959 hours, 29,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 760-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 760-780 BL0, CABIN FLOOR SUPPORT UPPER ANGLE CRACKED & BROKEN.  REPLACED FLOOR SUPPORT ANGLE IAW SRM 51-40-02, PG38, FIG 12.  (TO 100-178)
